# SDR UALA2010010500073

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 76,803 hours, 12,474 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Unsecure
- Location: Hpsov
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW STATES THAT RT PACK OFF LIGHT ON WHEN ENGINE BLEEDS ARE ON. PACK RUNS OK WITH APU BLEED.   RT PACK OFF LIGHT ON WHEN ENGINE BLEEDS ARE ON. PRV  VALVE REPLACED, NO HELP. CONTINUING TO TEST.  FOUND SENSE LINE AT HPRSOV NOT TOTALLY TIGHTENED.  ADJUSTED AND RAN ENGINE TWICE, FOUND RT PACKS WORKS OK.
